# SDR AALA20160327001

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 46,277 hours, 13,175 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING DESCENT FROM FL340 TO FL200 RECEIVED CABIN ALTITUDE WARNING.  CABIN ALTITUDE WENT TO 10500.  INITIATED IMMEDIATE DESCENT TO 10000.  ACCOMPLISHED AMM 21-31-02 TEST ON BOTH CABIN ALTITUDE CONTROLLERS WITH NO FAULT FOUND.  OK FOR SERVICE.
